Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Corrigendum to “The determination of Gauss sums”

Authors: Bruce C. Berndt and Ronald J. Evans
Journal: Bull. Amer. Math. Soc. 7 (1982), 441
Original Article: Bull. Amer. Math. Soc. 5 (1981), 107-129.
Full-text PDF

Additional Information

PII: S 0273-0979(1982)15063-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia